# SDR SWAA2022053109869

- Difficulty date: May 20, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORRNER SCUFF PLATE CRACKED / [01] UPDATED MEASUREMENTS;[02] WELDED CRACKED RADIUS OF AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CAL INFO. E105083; DUE DATE 12/22;[03] VERIFIED CORRECTIVE ACTION 2.;[04] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1;2;3 CAL DUE: 08/22;[05] SANDED REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5);[06] VERIFIED CORRECTIVE ACTION 5.;[07] APPLIED CHEMICAL CONVERSION COATING; PRIMER AND PARTING AGENT. IAW SRM 51-20-01; AMM 53-11-02-420-801. INSTALLED AFT CORNER SCUFF PLATE IAW AMM 53-11-02-420-801
